# SDR 98ZZZX4199

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N9700X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5186
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 64331
- Condition: Corroded
- Location: Rt Mlg
- Part time: 1,850 hours
- Component: Rotol, 601850827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AXLE SHOWS SIGNS OF CORROSION ON THE OTBD SECTION OF THE INNER BEARING RACE.  FOUND DURING SCHEDULED INSPECTION.
